MAUDE Adverse Event Report: APPLIED MEDICAL CTR33, 11X100 KII OPT ZTHR 6/BX; GCJ

APPLIED MEDICAL CTR33, 11X100 KII OPT ZTHR 6/BX; GCJ
Model Number CTR33
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Lap diagnostic - "when o2 is connected to stopcock and stopcock open to let o2 in - then the o2 leaks rapidly out of the trocar.".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.The trocar was returned with the obturator inside the cannula and seal, causing the stretching and incomplete closure of the internal rubber components of the seal.Engineering functionally tested the unit, and it did not meet acceptance criteria due to the stretched and incomplete closure of the internal rubber components of the seal.The complainant's experience could not be replicated.The root cause of the loss of co2 could not be determined.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.

Brand Name
CTR33, 11X100 KII OPT ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5654915
Report Number2027111-2016-00375
Device Sequence Number13529718
Product Code GCJ
UDI-Device Identifier00607915124236
UDI-Public(01)00607915124236(17)180824(30)01(10)1253002
Combination Product (Y/N)N
Initial Reporter CountryZA
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/24/2018
Device Model NumberCTR33
Device Catalogue Number101219801
Device Lot Number1253002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/13/2016
Supplement Report FDA Received Date03/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1